# SDR AALA202108252795

- Difficulty date: August 24, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 60,289 hours, 24,850 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 PASSENGER DOOR EMERGENCY ESCAPE SLIDE PACK COVER NOT SEATED PROPERLY AT AFT END. REMOVED R2 DOOR SLIDE PER 737-NG AMM 25-66-01-000-802 RE POSITIONED SLIDE PACK COVER PER B737NG AMM 25-66-01 REINSTALLED R2 ESCAPE SLIDE PER B737NG AMM 25-66-01.
